On multiple solutions of the Neumann problem involving the critical Sobolev exponent

Tom 101 / 2004

Jan Chabrowski Colloquium Mathematicum 101 (2004), 203-220 MSC: 35B33, 35J65, 35Q55. DOI: 10.4064/cm101-2-5

Streszczenie

We consider the Neumann problem involving the critical Sobolev exponent and a nonhomogeneous boundary condition. We establish the existence of two solutions. We use the method of sub- and supersolutions, a local minimization and the mountain-pass principle.

Autorzy

  • Jan ChabrowskiDepartment of Mathematics
    University of Queensland
    St. Lucia 4072, Qld, Australia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek